# SDR SWAA2021101930387

- Difficulty date: October 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737
- Aircraft serial: 32528
- Aircraft time: 49,063 hours, 29,339 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: R2 - DOOR CLOSE ASSIST HANDLE LOOSE / [01] SECURED R2 DOOR CLOSE ASSIST HANDLE REF AMM 52-41-31 OPS CHECK GOOD AT THIS TIME; [02] COMPLIED WITH AS REQUIRED..
